# SDR USAA2012082900001

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 14,167 hours, 1,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT DOOR L3 HAS LOW BATTERY.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK IS OKAY.
